# SDR UALA2012042302426

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 65,882 hours, 9,621 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Line
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT ENGINE START VALVE DID NOT OPEN ON FIRST TWO START ATTEMPTS.  CREW CYCLED CB B01 FOR LEFT START VALVE.  START VALVE STILL NOT OPENING.  OPENED FAN COWLS & FOUND SENSE LINE BROKEN ON START VALVE.  MAINTENANCE FOUND ENGINE START VALVE SENSE LINE BROKEN AT START VALVE.  SENSE LINE WAS WELDED & REINSTALLED, AND ENGINE WAS MAX MOTORED TWICE PER ECRA 8011-01061.  VALVE SENSE LINE MUST BE REPLACED WITHIN 2 FLT CYCLES.    REPLACED LINE.
